# SDR 2008FA0000217

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: General aviation
- Aircraft: N719JW
- Make and model: Cessna 172S
- Aircraft serial: 172S10527
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part serial: RSA5PRECISION
- Condition: Undertorqued
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB PRS-107, FOUND PN 383493, HEX NUT PLUG FINGER LOOSE.  NOTE: HEX NUT WILL BE LOOSER IF ENGINE IS WARMED UP.  SUSPECT UNDERTORQUED FROM FACTORY
